| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported that a ¿chunk of the lens was missing during implantation.¿ they told that the scrub tech filled with viscoelastic and handed it to the surgeon to advance.Additional information has been requested and received stating that the procedure was completed on the same day.This file is for the left eye.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., and h.10.The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).